JournalspmVol. 66, No. 1pp. 1–12

Existence and uniqueness of periodic solutions for a delay differential equation with piecewise constant arguments

  • Haihua Liang

    Guangdong Polytechnic Normal University, Guangzhou, China
  • Gen-Qiang Wang

    Guangdong Polytechnic Normal University, Guangzhou, China
Existence and uniqueness of periodic solutions for a delay differential equation with piecewise constant arguments cover
Download PDF

Abstract

We establish existence and uniqueness criteria for the periodic solutions of a first order differential equation with piecewise constant arguments.

Cite this article

Haihua Liang, Gen-Qiang Wang, Existence and uniqueness of periodic solutions for a delay differential equation with piecewise constant arguments. Port. Math. 66 (2009), no. 1, pp. 1–12

DOI 10.4171/PM/1827